Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
92 Posts
Discussion Starter · #1 ·
ok i been taking the librax i took one friay morning and one in the evening and one this morning. i feel sick on my stomach and really realy tired. i called my pharmist and he said before i can take levsin the librax has to be out of body for 72hrs. does anyone know what i can do till then for these spasms. please help i feel like crying
 

·
Registered
Joined
·
2,562 Posts
Hi Barbara, you could put a hot (wam) water bottle on your tummy. You can also practice some relaxation techniques to help you cope with the pain. Also, know that this will pass. ------------------susanIBS D/C type & M.E/CFS
 

·
Registered
Joined
·
249 Posts
Barbara - Try the peppermint tea above before bed (no sugar). Ginger in a cup of tea also helps me. Are you on a fiber supplement (psyllium or citrucel but with no added sugar/sweetener in ingredients). I had severe spasms for a long time but levsin was just a temporary solution for stressful occasions. I hope you don't have any side-effects but I did get blurry vision, etc. Many people have no problems at all but make sure you are fully informed about possible side-effects of whatever you take. It will get better.
 
G

·
Also you might try a nice hot bubble bath! That does the trick for me. After that, sit down and read a good book or watch a movie to take your mind off of the pain.I've been on Hyoscyamine for about a month, but it makes me very sleepy! So I do everything I can first to avoid taking it.Just remember...this too shall pass.
 

·
Registered
Joined
·
92 Posts
Discussion Starter · #6 ·
hi everyone and thanks for your help. i take metamucil for fiber.i was on bentyl on and off for years. it used to help now it does not. i am using relaxtion tapes and am on day 14 of the ibs tapes. i have not had these type of spasms inmy life till 3 months ago. i get them at different times of the day and night.all different areas of my stomach. the ones in the pit of my stomach sometimes feel like someone hits me and almost takes my breath away or makes me feel like i want to gag.sometimes the spmams make my sides and stomach feel like they are vibrateing
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top